• Safety Notice: This section on Psychiatric Drugs/Medications enables people to share their personal experiences of using such drugs/medications. Always seek the advice of your doctor, psychiatrist or other qualified health professional before making any changes to your medications or with any questions you may have regarding drugs/medications. In considering coming off psychiatric drugs it is very important that you are aware that most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should only be done carefully under experienced clinical supervision.

GP Appointment Debrief

N

natalie

Well-known member
Joined
Aug 1, 2014
Messages
11,185
Hi Folks,


The upshot is, regarding the paranoia levels, i easily which i knew, only I wasn't well mental health wise to take into account, that in terms of playing children happly and at times screaming, and shouting,shouting if at all, otherwise just conversations wise very loud, that I easily become very overwhelmed by a bit too much loudness, and comes out and adults talking and laughing as well by the way, comes out in the form of paranoia.

It was mutual agreed that I stay on Abilify, so not to s tart being referred, I was relieve dimplied not to be referred, and also, he asked about the Pregabalin and asked had we tried high doseages, and I said no, was always 50 ml twice a day, and I explained, about how the novelty wears off after the first dose, from earlier on on the day, and I have acute anxieties up, it was decided, that owing to the warmer weather just to maintain the 50ml twice a day, and not to interefere with medications at this junctions.


So it means, that, I'll still have the technique of my w ristbands as an extra tool aid, to keep my anxiety levels right down and at bay.


And listening to musicals and music.


There we have it so the picture stablised apart from the hotter weather, now looks like this continuing still;



25 ml of Abilify,

50ml Pregabalin twice a day.



Apologies for interuptions within this post, my posrasis is bothering me, and I washed hair earlier on as well, I need to put some application on.


Have a good evening all,


Best regards all.
 
N

natalie

Well-known member
Joined
Aug 1, 2014
Messages
11,185
Hi Folks,


Unfortunately, later on at home, I had external problems.

At 6 pm there was a extremely low loud helicopter, and another higher up one slightly at 7.30pm, and they were tooing and throwing, and I was very unsettled, all evening.

I wasn't well, by 8 as it was with my psorasis, condiiton, very very acute, very itchy, and being very unsettled, meant that I was very irritible, and I was jokingly to use a word forever eating mad, well evening meal with parents, and I had a peanut butter, on rye bread, also unfortuantelyd ue to the warm, i couldn't feel for preparing a grill heated meal, so I made frankfurters, vege.


The frankfurters unfortunately disagreed with me, from last night, today, and I realised i had far too much bouts of peanut butter.


I wouldn't care, I reported to the GP about helicopters, and then at 6pm, there was a very low, one, loud, and I was very veryunsettled, and very irritible and anxious.


I shall happily and I'll monitor off those things, today, and reduce my food intake when irritible.

My psorasis is so much better.

Hopefully, I'll have a much better day, today.



Have a good day all,


Best regards all.
 
N

natalie

Well-known member
Joined
Aug 1, 2014
Messages
11,185
Hi Folks,

I completely forgot to point out, I was extremely shattered yesterday and that was the cause for the far too much of peanut butter sandwiches, across throughout the day and evening, yesterday.

As the problem motto goes, when irritible/stressed one has the problems of eating more!!!


Best regards all.
 
N

natalie

Well-known member
Joined
Aug 1, 2014
Messages
11,185
Hi Folks,


I do very much apologise for my frustration and irritible style of posting today, I hadn't been very well today from overnight this morning lack of sleep, and I had a certain kind of health issues complaints, and I can and very much do have a tendancy of becoming very very het up.

i am now overall het up wise very much much better, I don't mean mental healht complaints, no, I mean physical problems.

I am also now taking homeopathics to help counteract the problems of my psoraisis complaints.

Apologies further, I wasn't very well tempoarily today, with stomach upset problems, I am much much better now.

Just in case if at all anyone had thought that's unlike me, I know, I do get het up very very easily.

So I do very much apologise, also another thing, If Imight have posted the bulk of my post in the wrong forum sections, I was very het up feeling at the time of filing the post for submitting, and hadn't actually proof read the post before submitting, and normally when very well able to do that.


Hopefully, and tomorrow, I shall be in a better mind frame set, and hopefully a better meal time, this evening, one hopes.


Have a good day all,


Best regards all.
 
N

natalie

Well-known member
Joined
Aug 1, 2014
Messages
11,185
Hi Folks,


Following on from the fact, I was extremely shattered, yesterday, what with mental health across right from the word go, Monday this week, somebody said, something right behind me, whilst on the bus, this late morning, and owing to the fact, due to extreme tiredness, I can't plan my type and amount of food intake very well, and feeling low, following on from mental health wise, I had great difficulty whilst on the bus, when a certain type of remark came up, I had a problem of difficulty to switch off, as if to file to myself, I'm not well with mental health issues, and physical health problems too.

I am much much better a lot less frustrated this evening, and much much better, I'd been out this afternoon, later on, and a remarkable great improvement, indeed.


Have a good night all,


Best regards all.


Listening to musical Dreamgirls this evening, whilst at the computer.


Natalie.
 

Similar threads


Top